Skip repeated menu and go directly to contents

San Diego State University

Fowler College of
Business Administration

Intellectual Contribution

Title
A study of the solution to the Ricatti equation in term structure modeling
Author(s)
Juneja, J.
Type of Research
Peer-Reviewed Journal Articles
Date Published
2013, After July
Contribution Type
Discipline-based scholarship (basic research)
Contribution Category
C
Points
7
Publication Title
Applied Financial Economics
Publisher
Taylor & Francis
Location
UK
Volume(s)
23
Edition
13
Page Number(s)
1797-1803
Digital Object Identifier
10.1080/09603107.2013.851771
URL
http://www.tandfonline.com/doi/abs/10.1080/09603107.2013.851771
Abstract
We study numerical (i.e. approximate) and analytical (i.e. exact) solutions to the system of Riccati ordinary differential equations (RODE) used in estimating the class of Gaussian affine term structure models (ATSM). We base our study on accuracy and convergence time, and find that usage of the approximate solution and exact solution to the RODE yield similar accuracy. Our results are consistent with the no-arbitrage condition specified in ATSM. We also show that exact solutions, when available, lead to faster convergence times than approximate solutions.